Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Stent put into one of arteries, prescribed ecosprin, metosaran, dytor plus. Any effectsmon kidneys ?

I have a stent put into one of my arteries in the month of March 2012 for a blockage and today i am regularly on the following dosage of medicines - ecosprin gold 20 (twice a day) + Metosaran 50 (once a day) + dytor plus 5 (once a day). I am told that in the long run these medicines will damage my kidneys. My questions are - a) If this is true- over what period this will reflect? b) Is there a way out to counter this c) Will reduction of dosage help ( either the mg or intake quantity)- off course after advise by doctor ÀAAAAAA
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Hi Mrs.Surekha, Metosartan and dytor are one of the better medications for your Heart failure which i believe is. Over a long run, they might or might not cause. so checking your blood work regularly might help. Dosage reduction or quantity should not be done. It is hard to say if u ever get your kidneys damaged or not. i hope you find my answer knowledgeable.

Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor